# SDR ASAA2015013010488

- Difficulty date: January 30, 2015
- Submitted: February 2, 2015
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 30,401 hours, 9,114 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BATTERY PACK FUNCTIONAL TEST FAILED, IN FWD MID AND AFT SECTION.  ACFT GROUNDED. R & R BATTERY PACKS IN FWD, MID, AND AFT SECTION IAW AMM 33-51-06.  OPS CHECKED GOOD.
